advertisement
Question
Posted by: Caitlin | 2009/02/10

Migraines caused by nordette

Hi there

I have been on nordette for 5 years now... I suffer from very bad migraines..
Can this be one of the main causes?

Thanks for your help

Caitlin

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is possible. you should not take the Pill if you have migraines.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement